Erectile dysfunction is a type of sexual dysfunction, where a man is unable to get or keep an erection firm enough for sexual intercourse. It can be psychological or due to some underlying health issue. Physical causes of ED are heart problems, high blood pressure and cholesterol, obesity, diabetes, prostate cancer, etc.
All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
I am a 21-year-old and am sexually active for a year. Recently I ejaculate sooner and my penis is not able to stay hard for long. Why?
Query: Hello doctor,I am 21 years old. I am attracted to my girl and we have been having sex since last year. She is also my first partner. Some days we have great sex, where I will insert my cum twice inside her and my penis tends to stay hard. For the past month, I have not been hard enough and it has be... Read Full »
Answer: Hello, Welcome to icliniq.com. Sometimes due to physiological and psychological reasons one might get reduced hardness or might have early ejaculation this is absolutely normal. But if these issues persist then proper treatment is needed. For poor erection, I suggest to take erection drugs like Si... Read Full »
I am experiencing erectile dysfunction since I have been on psychiatric medicines for 10 years. What should I do now?
Query: Hi doctor, I was taking psychiatric medications tablet Risperidone 1 mg and Divalproex for 10 years. Now I am taking tablet Paliperidone 100 mg and Divalproex 750 mg and Bupropion 150 mg. I have sexual dysfunction, and erectile dysfunction as a result of the medication for 10 years now and recently ... Read Full »
Answer: Hi, Welcome to icliniq.com. I understand your concern. Tablet Bupropion is relatively well tolerated and if we consider sexual issues the risk of sexual side effects is rare. The drug imparts positive benefits on sexual health. Gastric issues too are rare. But if you have gastric issue then for s... Read Full »
Can masturbation be a reason for my premature ejaculation?
Query: Hi doctor, I am a 32 year old unmarried male. I am suffering from premature ejaculation. I am masturbation from 13 years od age using sex toys. I am not lasting more than two minutes. I am taking antidepressants and doing squeeze technique. But, it does not help me. Kindly suggest medicine for prema... Read Full »
Answer: Hi, Welcome to icliniq.com. I can understand your concern. First of all, I would like to tell you that masturbation is not the reason for the problem of premature ejaculation you are having. Masturbation is a safe habit, and most of the men masturbate. Diabetes increases the risk of premat... Read Full »
Does low testosterone levels affect erection?
Query: Hi doctor, I am 33 years old. I never had sex and physically fit. I do not drink alcohol or smoke. My eating habit is healthy and I do not have much stress. I did my medical test three months back and found my testosterone level is below the minimum limit. I started eating vegetables and fruits, but... Read Full »
Answer: Hi, Welcome to icliniq.com. I can understand your concern. There is no need to get stressed due to low testosterone levels. As you are getting early morning tightness, this means that there is no organic issue. If you have to go for urine in the morning, even then, that tightness is signific... Read Full »
I have complaints like penile tenderness, numbness, erectile dysfunction, and increased severity of the issue. Please help.
Query: Hi doctor,I have complaints like penile tenderness, numbness, erectile dysfunction, and increased severity of these issues. I think I may have damaged penile tissue in that the whole shaft is tender, with subtle pain and discomfort. My GP says to rest the area, but I have had a urination problem now... Read Full »
Answer: Hi, Welcome to icliniq.com. I thoroughly read your query and understand your concern. If the investigations are normal, then I do not think there is any need to get worried. The USG (ultrasonography) revealed nothing, so we can rule out the anatomical issue. But I would suggest you get a color Dop... Read Full »
I am having loss of libido, premature ejaculation, erectile dysfunction, and fatigue. Kindly help.
Query: Hello doctor, I am having loss of libido, premature ejaculation, erectile dysfunction, and extreme fatigue. I am currently on Lipicard 200, and Esomeprazole. Kindly help. Read Full »
Answer: Hello, Welcome to icliniq.com. I can understand your problem. Your weight in proportion to height is almost near the normal range. But in lipid profile, the cholesterol levels are high, and HDL levels are low (attachment removed to protect patient identity). Deranged lipid profile is one of the comm... Read Full »
Even though I have normal morning and night erections, my penis becomes soft between sex. Why?
Query: Hello doctor,I am a 30-year-old male. I do not get a full erection. My penis becomes soft between sex. My heartbeat also speeds up when I am about to have sex. I have problems with hypertension, thyroid, gall bladder stone (operated), and kidney stone. I get morning erections and night erections, bu... Read Full »
Answer: Hello,Welcome to icliniq.com.I can understand your concern.You get erections during the normal time when you are relaxed but not during sex. This shows that the problem is psychological and related to stress. This could be performance anxiety. If your blood pressure is not under control, that could ... Read Full »
Why does my boyfriend lose his erection while penetrating for sexual intercourse?
Query: Hello doctor, I am in a relationship with a really great guy. We started having sex in the past month and are having some issues. He has no trouble getting an erection, but it stops once he is inside me. He is totally into me, tells me I am not doing anything wrong, and is extremely attracted to me.... Read Full »
Answer: Hello, Welcome to icliniq.com. Since he is getting erections but is losing during penetration, this rules out any physical issue. The issue is due to psychological reasons, and this should be corrected. Try to spend more time in foreplay, and do not just jump to penetration. For some time, he can ta... Read Full »
I got erectile dysfunction after an accident and was prescribed medications for it. Do these pills treat erection problems permanently?
Query: Hello doctor,I am 26 year old sexually inactive male. I used to have everyday masturbation habits and erections like an average guy. Since last year, I have had erectile dysfunction after a small accident. As I do not have diabetes, abnormal stress, anxiety, and obesity, doctors claim my erectile dy... Read Full »
Answer: Hello, Welcome to icliniq.com. I read your query and can understand your concern. Usually, spinal trauma could result in loss of erection, and I guess your accident was not such bad. In most cases, erectile dysfunction occurs due to psychological reasons. If your erection is persistently poor, plea... Read Full »
I have been facing issues with penis erection for the last two days. What could be the reason?
Query: Hello doctor,My penis does not respond for the past two days suddenly. Kindly help. Read Full »
Answer: Hello, Welcome to icliniq.com. I read your query and can understand your concern. Please revert the answer to the following questions to assist further. What kind of problem are you facing? Are you not able to get a proper erection? Do you have any recent history of trauma, diabetes, hypertension... Read Full »